# SDR DALA2024070806911

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Elevator Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CRACK SUPPORT ANGLE ELEVATOR HINGE ARM 3 ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED SUPPORT ANGLE ELEVATOR HINGE ARM 3 ON LH HORIZONTAL STABILIZER AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0430847)
